What Are The Side Effects Of CTM In Allergic Sufferers Can Make The Cheeks Swell And Swollen Abdomen?
Hello, good afternoon I have an allergy to the cold, and every night I always take CTM to get rid of allergies from the CTM drug, what are the dangers or side effects of using CTM drugs? And can the CTM make my cheeks swollen and belly distended?
Hello, hello, Guides Tri Yoanda, thank you for consulting us on HealthReplies.com. We will explain about the CTM medication that you ask us.
CTM or chlorpheniramine is a drug used to relieve allergy symptoms. The way it works is by blocking the production of compounds in the body that appear when the body is undergoing an allergic process (histamine). So that itchy-itchy reactions, sneezing, runny nose, runny eyes, skin rashes or nasal congestion can be overcome.
Actually the side effects of using CTM are very mild, including:
drowsiness nausea headaches appetite decreases dry mouth, nose and throat and these side effects are very rare. Regarding your question about swelling of the body, this ctm drug will not cause the symptoms that you fear. And for long-term use to deal with allergies that you experience, then you need to ask your doctor for consideration of the use of this drug.
The use of this drug is better if under the supervision of a doctor, so that if indeed there are side effects, it can be monitored properly by the doctor. Our advice for you is to consult all the medicines you will take with your doctor, so that you avoid all the side effects of the drugs you consume that if your body cannot accept. Thus we submit, hopefully our explanations answer. thanks.